# SDR SWAA2021092108756

- Difficulty date: August 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT ; 2021-383985 / [01] FABRICATED FLOOR PANEL 140BF OF AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801DWG. # 453A2610 REV. C MATERIAL CONOLITE 0.090 P/N A90RG1W P/O 2021-152338; [02] VERIFIED STEP 1.COMPLETED FABRICATED FLOOR PANEL 140BF OF AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801DWG. # 453A2610 REV. C MATERIAL CONOLITE 0.090 P/N A90RG1W P/O 2021-152338
